Author ORCID Identifier


Document Type


Publication Date



Eberly College of Arts and Sciences




We discuss the existence of global solutions to the magnetohydrodynamics (MHD) equations, where the effects of finite Larmor radius corrections are taken into account. Unlike the usual MHD, the pressure is a tensor and it depends on not only the density but also the magnetic field. We show the existence of global solutions by the energy methods. Our techniques of proof are based on the existence of local solution by semigroups theory and a priori estimate.

Source Citation

Elsrrawi, F., & Hattori, H. (2018). Existence of Global Solutions for Nonlinear Magnetohydrodynamics with Finite Larmor Radius Corrections. International Journal of Differential Equations, 2018, 1–11.


Copyright © 2018 Fariha Elsrrawi and Harumi Hattori. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Included in

Mathematics Commons



To view the content in your browser, please download Adobe Reader or, alternately,
you may Download the file to your hard drive.

NOTE: The latest versions of Adobe Reader do not support viewing PDF files within Firefox on Mac OS and if you are using a modern (Intel) Mac, there is no official plugin for viewing PDF files within the browser window.